# SDR SWIA202163189

- Difficulty date: November 4, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 25L BETWEEN F/S 295 AND F/S 310   (C CHECK RO 12-19-21)   REPLACED STGR 25L BETWEEN FS280.00  TO FS 333.00 REF. CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01 AND DWG SH670-31630 REV K. SEE CONTINUATION FOR DETAILS. LEAK CHECK GOOD. / COMPLIED WITH TASK CARD 51-900-1002-SKY
